Mixed Boundary Value Problems in Plane Domains with Corners.
Mathematische Zeitschrift, Tome 115 (1970), pp. 33-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1970__115_171333,
author = {Neil M. Wigley},
title = {Mixed {Boundary} {Value} {Problems} in {Plane} {Domains} with {Corners.}},
journal = {Mathematische Zeitschrift},
pages = {33--52},
year = {1970},
volume = {115},
zbl = {0186.17202},
url = {http://geodesic.mathdoc.fr/item/MZ_1970__115_171333/}
}
Neil M. Wigley. Mixed Boundary Value Problems in Plane Domains with Corners.. Mathematische Zeitschrift, Tome 115 (1970), pp. 33-52. http://geodesic.mathdoc.fr/item/MZ_1970__115_171333/